Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 27 found articles
 
 
  The extension from independence to dependence between jump frequency and jump size in Markov-modulated jump diffusion models
 
 
Title: The extension from independence to dependence between jump frequency and jump size in Markov-modulated jump diffusion models
Author: Lin, Shih-Kuei
Peng, Jin-Lung
Chao, Wei-Hsiung
Wu, An-Chi
Appeared in: North American journal of economics and finance
Paging: Volume 37 (2016) nr. C pages 19 p.
Year: 2016
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands